# SDR UPS08M54195

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A INTERIOR EMERGENCY LIGHTS INOP.  RESEATED WIRE NUMBER B315-12-20 AT BLOCK 53-692, BLOCK 2.  EMERGENCY LIGHTS SYSTEM OPS CHECKED NORMAL REF MM 33-50-00-5.
